Multivariate probability inequalities: convolution theorems, composition theorems, and concentration inequalities

Perlman, Michael D., Eaton, Morris L. . Institute of Mathematical Statistics Lecture Notes - Monograph Series 1991. 1991 (1215459852) :-

Locate this article in:

Bibtex

@article{CIS-302569,
  Author = {Perlman, Michael D. and Eaton, Morris L.},
  Title = {Multivariate probability inequalities: convolution theorems, composition
 theorems, and concentration inequalities},
  Journal = {Institute of Mathematical Statistics Lecture Notes - Monograph Series},
  Volume = {1991},
  Number = {1215459852},
  Year = {1991},
  Pages = {--},
  Keywords = {}
}

Similar articles